I had 20 units of dsyport injected on jan 17th and it is WAY TO FLAT!! my facial expressions make me look like a clingon because I can move my eyebrows up and then NOTHING, flatness, weirdness. I NEED THIS TO GO AWAY NOW!!! When should I expect some movement. Some people have said the unit amount doesn't matter, other people say 20 units will go away faster! I am eating healthy and hoping everything grows back asap. When will it start to not look so flat! please help!
20 Units of Dysport in Forehead HATE IT When Will It Go Away?
Doctor Answers (12)
You should follow up with the provider who injected you. The brow movement can be addressed then with your injector. Dysport will typically last 3 to 4 months. Good luck. Hang in there.
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA The Institute
Web reference: http://www.marinaplasticsurgery.com/procedures.cfm
How long will dysport last?
The effects of Dysport, Botox and Xeomin all last about 3 months. Some people find that their results last a little big longer; others, a bit less. As always, injections should be performed by a board certified dermatologist or plastic surgeon with cosmetic experience.
Dysport and lenght of effect
I am sorry to hear that the Dysport injections resulted in a look you weren't expecting, but the effect should begin to wear off in two to three months from the time of the injection. Let your injector know your concerns. Although 20 Units of Dsyport isn't a particularly large dose for this area, you may be particularly sensitive to the drug. If you have further Dysport injections be certain to let your doctor know that you require a smaller dose. Best wishes.
Web reference: http://www.vincentleporemd.com
You might also like...
Typically, Dysport will last 3-4 months. I would recommend that you follow-up with your provider who injected you.
Dysport and Botox can last several months and sometimes waiting is all you can do.
I'm sorry you are having such a bad time with Dysport. I've used a lot of it in my practice and have had very happy patients. Unfortunately for you, it really does work. Once the receptors are affected that is permanent until your body grows new neuromuscular receptors. This can take slightly longer with Dysport than with Botox, and may be even up to 4 to 5 months until it totally wears off, though many people find it gone by 3. The best thing to do is to see your initial injector to see if there is anywhere to put some Dysport to counterbalance the downward action on your forehead muscles. In the future, next time you try, you might try fewer units to start, and then add more only if needed. Take care.
Web reference: http://www.ArtofDermatology.com
Neurotoxins such as Botox and Dysport often take 3-4 months for the effects to resolve. Unfortunately in your case, there is nothing you can really do to speed up the process. I would return to the physician who performed your original injections to see if he/she may help you to better achieve you the desired appearance of your forehead. Please remember that, worse casee scenario, you will have your original forehead back in three to four months anyway. Best Regards,
Twenty units for the frontalis muscle (forehead) is the dosing for botox, not dysport. I usually use about 50 units of dysport or 20 units of botox on the forehead. Every face is different, and I have seen some variation in how much effect a patient experiences from a typical injection of either product. Some patients request less, and I always respect this wish. Your results shouldn't last more than about 4 months.
When will results from 20 units of Dysport go away?
20 units of Dysport is a very small dose for the forehead. Normally, I would use at least 50 units for that area. If you just had a small portion of your forehead treated, then it is possible that 20 units could be used. The effect from Dysport normally will last three to six months. You mentioned you were treated on January 17th. If that is correct, that is essentially a year ago and you should not have any effect from the Dysport at this point. If you were just treated recently, I would recommend returning to your injecting physician, as there may be some fine tuning that could be done to improve your appearance.
Hate my Dysport, when will it go away
Are you certain that you had Dysport, and not Botox? The reason that I ask is because 20 units of Dysport is a very, very small amount and you shouldn't have this drastic of a response with that minimal dosage. 75 units is normally a half treatment, which would treat the forehead. A half treatment of Botox is about 25 units so this would make more sense in the number you are giving out. That being said, you can't speed up the rate of it going away. It will go away fully in about 4 months, but you should start seeing some movement at about 3 months.
20 units of Dysport???
Something seems strange. 20 units of Dysport is extremely low and extremely suboptimal. The standard dose is 40-50 units. If you truly had only 20 units, than it will go away very quickly. More likley you or your injector is confused. Perhaps you had 20 units of Botox? This would make more sense. You should double check with your injector about the actual dose. If your injector really did inject only 20 units of Dysport, thinking this is a standard dose, than please find a new injector who understands toxins.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.